# SDR 2001UALA01839

- Difficulty date: August 26, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 42,648 hours, 6,920 cycles
- Engine: Pwa PW4060
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Location: Body Station 180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROXIMATELY BODY STATION 180 STRINGER 25R HAS 2 EACH BLIND FASTENERS. SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED. REPALCED 2 EACH BLIND FASTENERS WITH SOLID FASTENERS.
